Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On sets of completeness for families of Haar functions


Authors: J. J. Price and Robert E. Zink
Journal: Trans. Amer. Math. Soc. 119 (1965), 262-269
MSC: Primary 42.17; Secondary 41.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0184023-X
MathSciNet review: 0184023
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Goffman and D. Waterman, Basic sequences in the space of measurable functions, Proc. Amer. Math. Soc. 11 (1960), 211-213. MR 0112028 (22:2886)
  • [2] A. A. Talalyan, On the convergence almost everywhere of subsequences of partial sums of general orthogonal series, Izv. Akad. Nauk Armyan SSR Ser. Fiz.-Mat. Nauk 10 (1957), 17-34. (Russian. Armenian summary). MR 0089940 (19:742b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.17, 41.00

Retrieve articles in all journals with MSC: 42.17, 41.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0184023-X
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society